Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How can I keep my body from withdraws?

T take norco pills for a motorcycle acctident 1 every 4-6 hour my last refill was march 30 and I'm ran out yesterday how can I keep my body from withdraws I'm on my way to work pls advice
Asked On : Mon, 26 Apr 2010
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response


If you have been used to those pills then it is common to face such withdrawal symptoms. I would suggest you to report to a psychiatrist for the above complaints. He/she shall help you out with counselling and certain prescription drugs.

Answered: Tue, 11 May 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor